# SDR AALA202404298001

- Difficulty date: March 30, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 81,681 hours, 33,497 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Lug
- Part number: UNKNOWN
- Condition: Sheared
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT HAND ELEVATOR GREEN SYSTEM ACTUATOR 34CE1 ELEVATOR ATTACH FITTING ANTI-ROTATION TAB SHEARED.   MAINTENANCE REPAIRED THE ATTACH FITTING ANTI-ROTATION TAB / LOCKING LUG PER SRM 55-26-47-300-001.
